BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2019 Volume 30 >

Please use this identifier to cite or link to this item:

Title: Gromov Hyperbolicity of the Kobayashi Metric
Authors: Andreev, Lyubomir
Nikolov, Nikolai
Trybula, Maria
Keywords: Kobayashi distance
Kobayashi metric
Gromov hyperbolicity
Issue Date: 2019
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 30, No 1, (2019), 21p-28p
Abstract: In this paper we discuss the global geometry of the Kobayashi metric on domains in C^n. We gather all known results. We pay special attention to methods which distroy the hyperbolicity. 2010 Mathematics Subject Classification: 32F45, 53C23.
Description: [Andreev Lyubomir; Андреев Любомир]; [Nikolov Nikolai; Николов Николай]
ISSN: 0204-9805
Appears in Collections:2019 Volume 30

Files in This Item:

File Description SizeFormat
Pliska-30-2019-021-028.pdf368.43 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License